MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 5th august 2025, it was reported by an arthrex employee via email that for an ar-2324bcctt, suture anchor, biocomposite swivelock® c vented 4.75 x 19.1 mm, with tigertape® loop suture (white/black), the swivelock anchor eyelet was damaged while insertion on tibial site during acl reconstruction backup fixation.This was detected during use in an acl reconstruction on (b)(6) 2025.The procedure was completed successfully as an additional swivelock was used.Ar-1678-02 was used for drilling, ar-2324ptb was used for anchor hole preparation and tapping for 3 times.No fragment was left inside the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22851607
Report Number1220246-2025-03552
Device Sequence Number4362134
Product Code MAI
UDI-Device Identifier00888867026858
UDI-Public(01)00888867026858(11)250210(17)290131(10)15386786
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Device Catalogue NumberAR-2324BCCTT
Device Lot Number15386786
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown